# SDR R61A2022102100664

- Difficulty date: October 6, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Frms 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SHEET, AFT OF LH I/B SEAT TRACK BTWN FR 85-86. R&R IAW SRM 51-41-01 & 51-43-01.
